Skip to Main content Skip to Navigation
Journal articles

Value in mixed strategies for zero-sum stochastic differential games without Isaacs condition

Abstract : In the present work, we consider 2-person zero-sum stochastic differential games with a nonlinear pay-off functional which is defined through a backward stochastic differential equation. Our main objective is to study for such a game the problem of the existence of a value without Isaacs condition. Not surprising, this requires a suitable concept of mixed strategies which, to the authors' best knowledge, was not known in the context of stochastic differential games. For this, we consider nonanticipative strategies with a delay defined through a partition $\pi$ of the time interval $[0,T]$. The underlying stochastic controls for the both players are randomized along $\pi$ by a hazard which is independent of the governing Brownian motion, and knowing the information available at the left time point $t_{j-1}$ of the subintervals generated by $\pi$, the controls of Players 1 and 2 are conditionally independent over $[t_{j-1},t_j)$. It is shown that the associated lower and upper value functions $W^{\pi}$ and $U^{\pi}$ converge uniformly on compacts to a function $V$, the so-called value in mixed strategies, as the mesh of $\pi$ tends to zero. This function $V$ is characterized as the unique viscosity solution of the associated Hamilton-Jacobi-Bellman-Isaacs equation.
Document type :
Journal articles
Complete list of metadata

Cited literature [18 references]  Display  Hide  Download

https://hal.inria.fr/hal-01098230
Contributor : Estelle Bouzat <>
Submitted on : Monday, January 5, 2015 - 2:33:30 PM
Last modification on : Wednesday, April 1, 2020 - 1:57:21 AM
Long-term archiving on: : Monday, April 6, 2015 - 10:35:38 AM

File

1407.7326v1.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Rainer Buckdahn, Juan Li, Marc Quincampoix. Value in mixed strategies for zero-sum stochastic differential games without Isaacs condition. Annals of Probability, Institute of Mathematical Statistics, 2014, 42 (4), pp.1724 - 1768. ⟨10.1214/13-AOP849⟩. ⟨hal-01098230⟩

Share

Metrics

Record views

420

Files downloads

611